MAUDE Adverse Event Report: EDWARDS LIFESCIENCES EDWARDS COMMANDER DELIVERY SYSTEM

EDWARDS LIFESCIENCES EDWARDS COMMANDER DELIVERY SYSTEM
Model Number 9600LDS26
Health Effect - Clinical Code Tissue Damage (2104)
Date of Event 04/10/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Femoral tavr case.Pt needed a second valve placed, so a second valve and delivery system were opened.Upon removal of femoral delivery system balloon ruptured and femoral sheath torn.Unable to safely remove sheath without performing femoral cut down.Femoral cut down performed and sheath removed.

Brand Name
EDWARDS COMMANDER DELIVERY SYSTEM
Common Device Name
EDWARDS COMMANDER DELIVERY SYSTEM
Manufacturer (Section D)
EDWARDS LIFESCIENCES
irvine CA 92614
MDR Report Key7457910
Report Number7457910
Device Sequence Number173389
Product Code NPT
UDI-Device Identifier00690103193954
UDI-Public00690103193954
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 04/16/2018
Report Date (Section F) 04/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/04/2020
Device Model Number9600LDS26
Device Catalogue Number9600LDS26A
Device Lot Number61204287
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/10/2018
Event Location Hospital
Date Report to Manufacturer04/16/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age84 YR
Date Report Sent to FDA04/16/2018